PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2016 | 3 | 1 | 85-93
Tytuł artykułu

A study of resolvent set for a class of band operators with matrix elements

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For operators generated by a certain class of infinite three-diagonal matrices with matrix elements we establish a characterization of the resolvent set in terms of polynomial solutions of the underlying second order finite-difference equations. This enables us to describe some asymptotic behavior of the corresponding systems of vector orthogonal polynomials on the resolvent set. We also find that the operators generated by infinite Jacobi matrices have the largest resolvent set in this class.
Wydawca
Czasopismo
Rocznik
Tom
3
Numer
1
Strony
85-93
Opis fizyczny
Daty
otrzymano
2015-12-09
zaakceptowano
2016-05-03
online
2016-05-17
Twórcy
  • Scientific-Research Institute for System Studies, Russian Academy of Sciences, Nakhimovskii pr. 36-1, Moscow, 117218, Russia
Bibliografia
  • [1] A. Aptekarev, V. Kaliaguine and W. Van Assche, Criterion for the resolvent set of nonsymmetric tridiagonal matrix, Proc. Amer. Math. Soc., 1995, vol 123, no. 8, 2423-2430.
  • [2] B. Beckermann, On the classification of the spectrum of second order difference operators, Mathematische Nachrichten, 2000, 216, 45-59.
  • [3] B. Beckermann and V. A. Kaliaguine, The diagonal of the Padé table and the approximation of the Weyl function of second order difference operators, Constructive Approximation, 1997, 13, 481-510.
  • [4] B. Beckermamm, A. Osipov, Some spectral properties of infinite band matrices, Numerical Algorithms, 2003, 34, 173-185.
  • [5] J. M. Berezanskij, Expansions in eigenfunctions of selfadjoint operators, A.M.S. Providence, R. I. 1968.
  • [6] M. M. Gekhtman, Integration of non-Abelian Toda-type chains. Functional Analysis and its Applications, 1990, 24, no. 3, 231-233.
  • [7] S. Demko, W. F. Moss, P. W. Smith, Decay Rates for Inverses of Band Matrices, Math. Comp., 1984, 43, 491-499.
  • [8] V. A. Kaliaguine, Hermite-Padé approximants and spectral analysis of nonsymmetric operators, Mat. Sb., 1994, 185, 79-100 (In Russian). English transl. in Russian Acad. Sci. Sb. Math., 1995, 82, 199-216.
  • [9] A. Osipov, Some properties of resolvent sets of second order difference operators with matrix coefficients. Mathematical Notes, 2000, 68, no. 6, 806-809.
  • [10] A. Osipov, On some issues related to the moment problem for the band matrices with operator elements, Journal of Mathematical Analysis and Applications, 2002, 275, no. 2, 657-675.
  • [11] V. Sorokin, J. Van Iseghem, Matrix Hermite-Pade problem and dynamical systems. Journ. of Computational and Applied Mathematics, 2000, 122, no. 1-2, 275-295.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_conop-2016-0010
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.